Ask a doctor

Will hyluronidase help with my bulgy cheek and depression that forms when I smile caused by filler? (Photo)

I had juvederm xc in my teartrough.she injctd som of d fillers in my cheeks Whc hv gven thm a protuded look whn i smile n a depression forms on the side of my cheeks.d piks tht i hv attached will tell better.what can i do abt it as a depression forms wen i smile.Can this be corrected with hyaluronidase? I hv read bad reviews about it ? If administered a rlly small quanity will the bulge dissapear?

Doctor Answers (1)

Distortion after filler

+1
I'm sorry but the photos and description are insufficient to answer your question.  Generically speaking,  hyaluronic acid filler is dissolved by hyaluronidase enzyme.  I am always very conservative when I use the enzyme and sometimes have to do it twice.  (Better to under correct than overshoot!)  Keep in mind that there are other causes for facial distortion such as swelling, hematoma, and scar tissue that might be causing the problem. 


Orlando Plastic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.